Keyword : Whiteman\\''s generalized cyclotomic sequence


A Property of a Class of Gaussian Periods and Its Application
Yuhua SUN Qiang WANG Qiuyan WANG Tongjiang YAN 
Publication:   
Publication Date: 2018/12/01
Vol. E101-A  No. 12 ; pp. 2344-2351
Type of Manuscript:  Special Section PAPER (Special Section on Signal Design and Its Applications in Communications)
Category: Communication Theory and Signals
Keyword: 
binary sequencesWhiteman's generalized cyclotomic sequenceGaussian periods2-adic complexity
 Summary | Full Text:PDF(1.2MB)